Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes inflammation on the face, neck and chest after taking Cipro?

I was prescribed Cipro yesterday and took a pill this morning at 10:00. My face,neck and chest got red two hrs. later. I am due to take another one now.Should I stop taking it.I had flu symptoms, sore throat and nasal congestion. I am allergic to sulfa, tetracycline and codeine. Have high blood pressure and mild asthma. I am 76.
Thu, 1 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,
Thank you for your query.
Yes you be having an allergic reaction, especially if it coincides with the intake of the antibiotic.

Please consult your doctor right away to confirm if this is an allergic reaction and for a change of meds.
Hope this helps. Please let me know if there is anything else you need.
Wish you good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took 3 individual expired Cipro for UTI, was desperate, expiration was 04/14. I have since broken out with itchy rash on chest, neck back & some...